MAUDE Adverse Event Report: Medtronic Ireland Sphere-9; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH

Medtronic Ireland Sphere-9; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Model Number AFR-00001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cardiac ablation procedure, activated clotting time was 371 seconds prior to catheter inserted into the body.Transeptal was performed with another manufacturer guidewire and sheath.Left atrial mapping was performed while the patient was in atrial fibrillation.The patient underwent synchronized cardioversion at 360 joules and rapidly returned to atrial fibrillation and atrial flutter.An antiarrhythmic medication was administered.The heart rate decreased below 50 beats per minute, and pacing was initiated from the coronary sinus catheter.The blood pressure reading was lost.It also noted that the cause for low blood pressure and heart rate is unknown.Pulse could not be felt in the jugular area.Cardiopulmonary resuscitation, compression was performed.Intracardiac echocardiography (ice) showed no pericardial effusion, venography showed no femoral vein or artery issues, and laboratory testing was reported as normal.An arterial pressure line was inserted, and pressure stabilized.  the patient was hemodynamically stable at the end of the procedure, remained on a ventilator, and was sent for computed tomography (ct) imaging to rule out stroke.The procedure was aborted and was not continued with the other system.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id: non-medtronic product product type: sheath product id: non-medtronic product product type: sheath medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Sphere-9
Common Device Name
PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50799475
Report Number9612164-2026-04657
Device Sequence Number13407031
Product Code QZI
UDI-Device Identifier00199150003709
UDI-Public(01)00199150003709(17)270409(10)0013333882(20)01
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P240013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAFR-00001
Device Catalogue NumberAFR-00001
Device Lot Number0013333882
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured03/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age80 YR
Patient SexFemale
Patient Weight267 LB